# SDR 06FDEA1653

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 78,622 hours, 20,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH REPAIR LOCATED AT RIGHT HORIZONTAL STAB STA XE98 TO XFS 175 UPPER.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPLACED DOUBLER IAW DC10-10 SRM 51-31-01 VOL II, 55-00-01 VOL I FIG 3 SHEET 2, 51-35-01 VOL II.  MINOR REPAIR.
